Alert archive / Kentucky / Special Weather Statements in 2018

Special Weather Statement, NWS Louisville, KY

July 20, 2018Bourbon County, Scott County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 20, 2018, 10:29 AM EDT for Bourbon County, Scott County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 10:29 AM EDT (14:29 UTC)
Expired
Jul 20, 2018, 11:00 AM EDT
In force
31 min
Issued by
NWS Louisville, KY

Counties Bourbon County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.5 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS83 KLMK 201429
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
1029 AM EDT FRI JUL 20 2018

KYZ036-040>043-049-201500-
Bourbon-Scott-Woodford-Fayette-Nicholas-Clark-
1029 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTHERN
SCOTT...NORTHERN CLARK...BOURBON...SOUTH CENTRAL NICHOLAS AND
NORTHERN FAYETTE COUNTIES...

At 1028 AM EDT, a strong thunderstorm was located over Bourbon
Furnace, moving east at 280 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Lexington, Georgetown, Winchester, Paris, Thoroughbred Acres,
Highlands, Bryan Station, Midway, Stamping Ground and North
Middletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3818 8399 3813 8406 3812 8408 3798 8399
      3811 8470 3830 8469 3823 8394
TIME...MOT...LOC 1428Z 272DEG 243KT 3811 8376 

$$
JDG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:01 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 20, 7:01 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
701 AM EDT Fri Jul 20 2018

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 315 AM EDT Fri Jul 20 2018

...Severe Weather Expected Today, Potentially Significant...

Morning...

Before we get to the severe threat later today, wanted to address
the current and expected convection later this morning. Seeing
isolated to scattered showers and a few storms develop in
association with a warm advection wing rotating through the area.
This convection should continue to push east this morning and should
grow in coverage/intensity across SE Indiana and in the Bluegrass
region of east central Kentucky. They are already east of the
analyzed warm front over western KY and should be elevated in
nature. These should mainly pose a lightning, brief heavy rain, and
hail threat. Suppose a few marginally severe hail stones or some 40
mph winds could be possible, but think the storms will largely stay
sub-severe this morning.

Instability & Forcing...

Most of the global and hi-res models seem to generally agree that
this convection moves off to the east later this morning and strong
heating/destabilization then occurs through midday into the
afternoon. During this time, expect a relative lull in
precipitation/convective activity. Do think convection could get
going again pretty early in the afternoon to our north where better
forcing will interact with the available instability. However down
across southern IN and KY the better forcing doesn't arrive until
late afternoon and evening with the exit region of the mid/upper
impulse and convergence along the expected cold front. This is
expected to allow for strong/very strong instability to develop
given temps in the upper 80s and dew points in the lower (to
possibly mid 70s across our far west). The low level heat/moisture
will be overrun by steepening mid level lapse rates, creating some
very impressive thermal profiles and "fat" CAPE soundings. Some
models estimate SB CAPE values pushing up into the 5000-6000 J/KG
range across our far west later today. Prefer to rely more on ML
CAPE values which should still be around 3000-4000 J/KG and
considered strongly unstable. Given the potential for initial
supercell storm modes and the expected instability, the Moderate
risk is actually for the very large hail (>2") potential.

Shear, Storm Mode/Evolution, & Timing...

From a shear standpoint, data continues to suggest some impressive
values for this time of year as the strong mid level impulse
contributes to 0-6 km shear values between 40-60 knots across the
Moderate risk area over our western half of the CWA. It is
interesting to note that the best LLJ response will be displaced to
the NE over central IN and northern OH this evening, however enough
of a response should still occur over our area (20-30 knots) to
yield a nice veering/increasing wind profile for supercell
development with initial storm mode. Best shear profiles should line
up over or NW CWA where any early supercell should carry the
greatest tornado threat. This is also where the best low level
moisture, lowest LCL's, and strongest instability axis will reside
for a short window before mode likely tries to transition to bowing
segments and perhaps a more large scale wind producer. Do expect
that the tornado probs across our west and especially NW CWA may
need to be increased if above scenario plays out as expected. Window
for supercellular tornadoes could be short, but also could last into
the late evening if storms stay more discrete. IN SUMMARY: storm
mode and evolution still have some questions, but think initial
supercells with a hail and isolated tornado threat should transition
to more of a wind threat as we move later into the evening. Best
timing for severe is expected between 4 PM - Midnight EDT.

Flooding Threat Low...

Overall, think the flooding threat is relatively low given the
expected progressive nature of the storms. However, repeated rounds
of storms could occur with morning and afternoon/evening convection
so can't rule out a few localized problems.

Rest of Friday Night...

Severe threat should be ending around midnight with a relatively
quiet rest of the overnight. Look for lows on either side of 70.

.Long Term...(Saturday through Thursday)
Issued at 250 AM EDT Fri Jul 20 2018

Saturday through Monday Night...

At the beginning of the period, a closed upper level low over the
southern Great Lakes will slowly drop southward into the Ohio
Valley.  This upper level low will transit through our region
Saturday through Monday before dropping into the southern Gulf coast
states by early Tuesday.  With the upper level low transversing
across our region, unsettled weather is expected this weekend and
into early next week.  Plenty of clouds with an uptick in diurnally
driven convection looks very likely.  Thus, this issuance of the
forecast will continue to feature high chance PoPs through the
period.  Temperatures will be below normal this weekend. Highs
Saturday will likely only top out in the low-mid 80s.  Some sections
of the northern Bluegrass may only top out in the upper 70s.  Expect
cool conditions to continue on Sunday with highs in the mid-upper
70s across much of the region, though the far southwest sections of
our CWA could squeak out an 80 degree reading.  Upper 70s and lower
80s will be common on Monday as well.  Lows through the period will
generally average in the middle 60s.

Tuesday through Thursday...

Overall western hemispheric set up for the long term period next
week will feature a large positive height anomaly over the central
Atlantic with another positive height anomaly over the southwestern
US.  Through the period, the global models want to attempt to
amplify both of these features.  With the current projected wave
spacing, we'll see a persistent trough axis centered over the
eastern United States.  The trough axis may be far enough to our
east that we should see a return of typical late July conditions
beginning Tuesday and continuing through the remainder of the week.
Depending on the upper trough axis positioning, we expect that a
gradient of temperatures will be seen across the Ohio Valley.  A
slightly cooler and unsettled weather pattern may win out over the
eastern Ohio Valley, while a bit warmer/drier pattern may be found
out west of the Pennyrile region and into the Mid-Missouri Valley.
For now, will allow the forecast temperatures to rise back to near
climo values across the region, with a slight cut in temps across
the east.  Will continue to keep low chance PoPs in the forecast
through the period though likely capping things at 30 percent or
less as a start.

Main belt of westerlies looks to remain to our north.  However,
there are increasing signals that some deeper amplification of the
flow could commence by late week.  Experimental signal analysis
suggests a signal crossing by next weekend which could bring yet
another round of unsettled weather to the Ohio Valley.

&&

.Aviation...(12Z TAF Issuance)
Issued at 700 AM EDT Fri Jul 20 2018

An unseasonably strong storm system will move into the lower Great
Lakes through this evening, with a surface cold front trailing from
this system also approaching our region by later this evening. Ahead
of these features, the local environment at the TAF sites will be
supportive of scattered to numerous storms (some strong to severe)
at times through the late afternoon into the the evening.

This morning, scattered to numerous showers and storms will push to
the east of LEX, with VFR conditions prevailing outside of any
thunderstorm. Expect surface winds to increase out of the SSW this
morning with dry conditions expect late morning through midday.

As we get deeper into the afternoon and evening, expect a broken
line of strong and severe storms to develop on the nose of a strong
upper impulse and the approaching cold front. Have tried to depict
the best 4 hour window for thunderstorms at each site. Look for an
upgrade to prevailing once confidence grows in timing. A sizable
wind and hail threat should accompany afternoon/evening t-storms.

Outside of T-storms, expect VFR with a sct-bkn deck of clouds around
4-6 K feet at times. Light SE winds this morning will veer to the S
and then SW today and strengthen. A few gusts in the 20-25 mph range
are possible this afternoon outside of T-storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BJS
Long Term...MJ
Aviation...BJS
Hazardous weather outlook, Jul 20, 3:35 AM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
335 AM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210745-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
335 AM EDT Fri Jul 20 2018 /235 AM CDT Fri Jul 20 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered morning storms mainly across southern Indiana and north central
Kentucky could be capable of cloud to ground lightning, brief heavy
rainfall, small hail, and gusty winds to 40 mph.

Severe storms are likely later this afternoon and evening as a
strong weather system pushes through. The most likely time frame is
from mid afternoon through late evening. Damaging winds, large hail,
and tornadoes are all threats along with very heavy rainfall and
intense frequent lightning. Have a way to receive weather warnings.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered afternoon and evening storms are expected each day through
the late weekend and into mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed later this afternoon and well into
the evening.

BJS

In the hours before

Special weather statement, Jul 20, 5:30 AM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Louisville KY
530 AM EDT FRI JUL 20 2018

KYZ030-031-033-034-201000-
Jefferson-Oldham-Shelby-Henry-
530 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OLDHAM...
NORTHWESTERN SHELBY...SOUTHWESTERN HENRY AND EAST CENTRAL JEFFERSON
COUNTIES...

At 530 AM EDT, a strong thunderstorm was located over Middletown,
moving northeast at 30 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Jeffersontown, La Grange, Middletown, Douglass Hills, Hurstbourne,
Anchorage, Blue Ridge Manor, Woodland Hills, Sycamore and Crestwood.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3816 8550 3824 8558 3846 8532 3831 8519
TIME...MOT...LOC 0930Z 229DEG 27KT 3825 8548

SCHOETTMER
Special weather statement, Jul 20, 6:38 AM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
638 AM EDT FRI JUL 20 2018

KYZ033>040-201130-
Shelby-Henry-Scott-Woodford-Franklin-Spencer-Harrison-Anderson-
638 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SPENCER...SHELBY...
NORTHWESTERN WOODFORD...SCOTT...NORTH CENTRAL ANDERSON...SOUTHEASTERN
HENRY...SOUTHWESTERN HARRISON AND FRANKLIN COUNTIES...

At 638 AM EDT, a strong thunderstorm was located 9 miles west of
Frankfort, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Georgetown, Frankfort, Shelbyville, Stamping Ground, Sadieville,
Longlick, Slickway, Stonewall, Moon Lake Estates and Harvieland.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3830 8441 3801 8520 3826 8532 3842 8488
      3838 8490 3837 8487 3836 8487 3836 8484
      3834 8479 3835 8475 3837 8471 3843 8462
      3848 8457 3849 8455
TIME...MOT...LOC 1038Z 239DEG 49KT 3821 8504

JDG
Special weather statement, Jul 20, 8:42 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
842 AM EDT FRI JUL 20 2018

KYZ031>033-035-036-201315-
Oldham-Henry-Scott-Franklin-Trimble-
842 AM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OLDHAM...
NORTHWESTERN SCOTT...SOUTHERN TRIMBLE...HENRY AND NORTHEASTERN
FRANKLIN COUNTIES...

At 842 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bedford to near Owenton. Movement
was east at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
New Castle, Pendleton, Campbellsburg, Gratz, Longlick, Skinnersburg,
Stonewall, Moon Lake Estates, Sulphur and Elmville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3854 8501 3851 8503 3851 8498 3849 8499
      3847 8495 3844 8496 3843 8496 3843 8494
      3846 8492 3845 8491 3843 8492 3842 8488
      3838 8489 3834 8479 3835 8474 3843 8462
      3849 8457 3828 8454 3840 8532 3857 8540
TIME...MOT...LOC 1242Z 244DEG 22KT 3852 8536 3846 8481

JDG
Special weather statement, Jul 20, 9:17 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
917 AM EDT FRI JUL 20 2018

KYZ033-035>037-201345-
Henry-Scott-Franklin-Harrison-
917 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCOTT...SOUTHEASTERN
HENRY...SOUTHWESTERN HARRISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 917 AM EDT, a strong thunderstorm was located 11 miles south of
Owenton, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cynthiana, New Castle, Breckinridge, Sadieville, Longlick, Alberta,
Stonewall, Muddy Ford, Broadwell and Elmville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm.

LAT...LON 3830 8432 3829 8437 3838 8520 3847 8521
      3846 8495 3844 8496 3843 8495 3846 8493
      3846 8491 3844 8493 3842 8488 3838 8490
      3836 8487 3834 8478 3837 8471 3845 8460
      3844 8431
TIME...MOT...LOC 1317Z 277DEG 26KT 3838 8492

JDG
Special weather statement, Jul 20, 9:50 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
950 AM EDT FRI JUL 20 2018

KYZ035>037-042-043-201430-
Bourbon-Scott-Franklin-Nicholas-Harrison-
950 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SCOTT...CENTRAL BOURBON...
NICHOLAS...SOUTHERN HARRISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 949 AM EDT, a strong thunderstorm was located near Georgetown,
moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Georgetown, Paris, Cynthiana, Carlisle, Millersburg, Stamping Ground,
Sadieville, Longlick, Blacks Crossroads and Alberta.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3827 8388 3819 8398 3825 8488 3836 8487
      3834 8478 3837 8471 3840 8467 3843 8395
      3836 8392 3836 8389 3835 8390 3836 8387
      3833 8386
TIME...MOT...LOC 1349Z 268DEG 25KT 3824 8447

JDG
Special weather statement, Jul 20, 10:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
1029 AM EDT FRI JUL 20 2018

KYZ036-040>043-049-201500-
Bourbon-Scott-Woodford-Fayette-Nicholas-Clark-
1029 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTHERN
SCOTT...NORTHERN CLARK...BOURBON...SOUTH CENTRAL NICHOLAS AND
NORTHERN FAYETTE COUNTIES...

At 1028 AM EDT, a strong thunderstorm was located over Bourbon
Furnace, moving east at 280 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Lexington, Georgetown, Winchester, Paris, Thoroughbred Acres,
Highlands, Bryan Station, Midway, Stamping Ground and North
Middletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3818 8399 3813 8406 3812 8408 3798 8399
      3811 8470 3830 8469 3823 8394
TIME...MOT...LOC 1428Z 272DEG 243KT 3811 8376

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:30 AM EDTSpecial Weather StatementLMKOldham30 min
Jul 20, 6:38 AM EDTSpecial Weather StatementLMKFranklin, Scott, Shelby52 min
Jul 20, 8:42 AM EDTSpecial Weather StatementLMKHenry33 min
Jul 20, 9:17 AM EDTSpecial Weather StatementLMKHenry28 min
Jul 20, 9:35 AM EDTAreal Flood AdvisoryLMKFranklin, Scott115 min
Jul 20, 9:50 AM EDTSpecial Weather StatementLMKNicholas, Scott40 min
Jul 20, 12:54 PM EDTSevere Thunderstorm WarningLMKMeade51 min
Jul 20, 1:53 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 1:57 PM EDTSpecial Weather StatementLMKScott33 min
Jul 20, 2:20 PM EDTSevere Thunderstorm WarningLMKJefferson70 min
Jul 20, 2:20 PM EDTTornado WarningLMKTrimble25 min
Jul 20, 2:21 PM EDTSevere Thunderstorm WarningLMKHardin, Meade24 min
Jul 20, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Jul 20, 3:01 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 20, 3:09 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer36 min
Jul 20, 3:16 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 20, 3:17 PM EDTSpecial Weather StatementLMKShelby28 min
Jul 20, 3:23 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer52 min
Jul 20, 3:34 PM EDTAreal Flood AdvisoryLMKScott3 hr
Jul 20, 3:38 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford37 min
Jul 20, 3:39 PM EDTTornado WarningLMKBullitt, Nelson51 min
Jul 20, 3:44 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas, Scott31 min
Jul 20, 3:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Scott, Woodford39 min
Jul 20, 3:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Scott, Woodford20 min
Jul 20, 3:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington62 min
Jul 20, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Jul 20, 4:14 PM EDTTornado WarningLMKMercer, Nelson, Washington25 min
Jul 20, 4:19 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison26 min
Jul 20, 4:27 PM EDTFlash Flood WarningLMKHarrison3 hr
Jul 20, 4:29 PM EDTAreal Flood AdvisoryLMKFayette3 hr
Jul 20, 4:33 PM EDTSpecial Weather StatementLMKLarue27 min
Jul 20, 4:36 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford24 min
Jul 20, 4:44 PM EDTAreal Flood AdvisoryLMKBourbon3 hr
Jul 20, 4:44 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington46 min
Jul 20, 4:52 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison38 min
Jul 20, 4:59 PM EDTSpecial Weather StatementLMKLarue31 min
Jul 20, 4:59 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more31 min
Jul 20, 5:09 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford3 hr
Jul 20, 5:12 PM EDTTornado WarningLMKMarion, Nelson, Washington26 min
Jul 20, 5:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Jul 20, 5:21 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor54 min
Jul 20, 5:26 PM EDTSpecial Weather StatementLMKAnderson34 min
Jul 20, 5:30 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 20, 5:34 PM EDTSpecial Weather StatementLMKJessamine26 min
Jul 20, 5:37 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington38 min
Jul 20, 5:49 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison26 min
Jul 20, 5:56 PM EDTSpecial Weather StatementLMKMarion34 min
Jul 20, 5:57 PM EDTSpecial Weather StatementLMKWashington33 min
Jul 20, 6:01 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington17 min
Jul 20, 6:02 PM EDTSpecial Weather StatementLMKHart28 min
Jul 20, 6:05 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Washington40 min
Jul 20, 6:15 PM EDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 20, 6:18 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion42 min
Jul 20, 6:19 PM EDTSpecial Weather StatementLMKBourbon26 min
Jul 20, 6:24 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe36 min
Jul 20, 6:29 PM EDTTornado WarningLMKCasey, Lincoln61 min
Jul 20, 6:30 PM EDTAreal Flood AdvisoryLMKClark, Garrard, Jessamine, Madison3 hr
Jul 20, 6:43 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Taylor32 min
Jul 20, 6:45 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Washington30 min
Jul 20, 6:52 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe38 min
Jul 20, 6:56 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe49 min
Jul 20, 7:06 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Jul 20, 7:08 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 7:15 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jul 20, 7:18 PM EDTSevere Thunderstorm WarningLMKOldham27 min
Jul 20, 7:24 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Monroe, Russell36 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln31 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Jul 20, 7:34 PM EDTSevere Thunderstorm WarningLMKOldham26 min
Jul 20, 7:42 PM EDTSevere Thunderstorm WarningLMKAdair, Taylor33 min
Jul 20, 7:45 PM EDTSevere Thunderstorm WarningLMKOldham15 min
Jul 20, 7:54 PM EDTSevere Thunderstorm WarningLMKMeade23 min
Jul 20, 7:55 PM EDTSevere Thunderstorm WarningLMKOldham, Shelby35 min
Jul 20, 7:59 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell46 min
Jul 20, 4:31 AM EDTSpecial Weather StatementLMKCrawford, Orange, Perry29 min
Jul 20, 5:25 AM EDTSpecial Weather StatementLMKHarrison35 min
Jul 20, 10:50 AM EDTSpecial Weather StatementLMKCrawford40 min
Jul 20, 11:18 AM EDTSpecial Weather StatementLMKOrange27 min
Jul 20, 1:33 PM EDTSpecial Weather StatementLMKFloyd27 min
Jul 20, 1:40 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison50 min

Nearby

Special Weather Statements in Kentucky, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.